Cambridge Journal of Mathematics

Newest issue

Volume 4 (2016)

Number 2

Contents

A restriction isomorphism for cycles of relative dimension zero

Moritz Kerz, Hélène Esnault, and Olivier Wittenberg

pp. 163-196

Patching and the $p$-adic local Langlands correspondence

Ana Caraiani, Matthew Emerton, Toby Gee, David Geraghty, Vytautas Paškūnas, and Sug Woo Shin

pp. 197-287

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2016 Jul 13 4:01 pm EST.